Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The bounding genera and $ w$-invariants


Author: Yoshihiro Fukumoto
Journal: Proc. Amer. Math. Soc. 137 (2009), 1509-1517
MSC (2000): Primary 57R57, 55N22; Secondary 58J20, 57R80
Published electronically: November 3, 2008
MathSciNet review: 2465677
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give an estimate from below of the bounding genera for homology $ 3$-spheres defined by Y. Matsumoto in terms of $ w$-invariants. In particular, combining with Matsumoto's estimates we determine the values of the bounding genera for several infinite families of Brieskorn homology $ 3$-spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R57, 55N22, 58J20, 57R80

Retrieve articles in all journals with MSC (2000): 57R57, 55N22, 58J20, 57R80


Additional Information

Yoshihiro Fukumoto
Affiliation: Department of Environmental and Information Studies, Tottori University ofEnvironmental Studies, 1-1-1 Wakabadai-Kita, Tottori 689-1111, Japan
Email: fukumoto@kankyo-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09744-X
PII: S 0002-9939(08)09744-X
Received by editor(s): September 26, 2007
Received by editor(s) in revised form: May 11, 2008
Published electronically: November 3, 2008
Additional Notes: Research supported by MEXT Grant-in-Aid for Scientific Research (18740039)
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.